# SDR UALA2011102405751

- Difficulty date: October 21, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,018 hours, 14,075 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON HYDRAULIC ACCESS BAY LOWER BULB SEAL RETAINERS ARE BROKEN BETWEEN NACELLE STATION 237.39 AND FORWARD OF NACELLE STATION 319.85 (FORWARD 2 RETAINERS).  REMOVED DAMAGED SUPPORT BRACKET, MANUFACTURED NEW BULB SEAL SUPPORT ZEE ANGLE BRACKET & INSTALLED.
